# SDR UALA2013040902358

- Difficulty date: April 8, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs1340 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAPS ON FLOORBEAM AT BS 1340 WL 199 RBL 25 AND LBL 25 IN AFT CARGO COMPARTMENT ARE CRACKED.   REPAIRED STABILIZER STRAPS IAW ECRA 5360-01276.  MAJOR REPAIR.
